# SDR DXTA2010022504003

- Difficulty date: February 24, 2010
- Submitted: February 25, 2010
- Operation: Air carrier
- Aircraft: N302QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600402
- Aircraft time: 10,688 hours, 8,788 cycles
- Engine: Pwa JT15D5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

NOTED FAINT ELECT/ BURNED INSULATION TYPE ODOR IN FLIGHT. NO SMOKE. COULD NOT IDENTIFY THE SOURCE.  PRECAUTIONARY LANDING MADE.  INSPECTED ACFT AND PERFORMED NUMEROUS ENG RUNS LETTING THE HEAT BLOW FULL HOT EACH TIME. COULD NOT DUPLICATE ANY ODOR OR BURNED SMELL. REMOVED AND INSPECTED WATER SEPERATOR COALESCER WITH NO DEFECTS NOTED.  REINSTALLED COALESCER AS REQUIRED. CANNOT DUPLICATE SQK AT THIS TIME.
